UZH-Logo

Maintenance Infos

Codimension one tori in manifolds of nonpositive curvature


Schroeder, V (1990). Codimension one tori in manifolds of nonpositive curvature. Geom. Dedicata, 33(3):251-263.

Citations

13 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0046-5755

Download

Full text not available from this repository.

Author Collaborations